# SDR 97ZZZX1842

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907Z
- Make and model: Doug DC3C
- Aircraft serial: 12300
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 114651
- Condition: Separated
- Location: Nr 13 Cylinder
- Part time: 12,411 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE AT CRUISE POWER.  PILOT REPORTED LEFT ENGINE STARTED RUNNING ROUGH.  HE DIVERTED AND LANDED AT YNG.  FOUND NR 13 CYLINDER HEAD SEPARATED FROM CYLINDER BARREL.
